Ask an expert
Question

22 Oct 2009

Medication side-effects
Hi Doctor,

I' m taking Omeprazol for some stomach issues and I seem to be having side effects form the drug. Extremely sore throat, itchy cough at night and some body aches. is this normal?

Thanks
Danny
Answer 415 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Danny
The sore throat can be a side effect of the Omeprazole but not the cough and body aches. You may have an underlying virus infection.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19896 votes
Vote